# SDR SIMA20131012002

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR III CRACKED.  REPAIRED SPAR IAW EO EM-57MR-711.
